# SDR FDEA201502030422

- Difficulty date: February 3, 2015
- Submitted: February 4, 2015
- Operation: Air carrier
- Aircraft: N770FD
- Make and model: Boeing 757222
- Aircraft serial: 24743
- Aircraft time: 767 hours, 28,835 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Part number: 113N300320
- Part serial: CA0275
- Condition: Chafed
- Location: Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING OTBD MAIN  FLAP, OTBD SIDE LE CHAFED.  REMOVED DAMAGE IAW SRM 51-10-02.  FOUND TO BE OUT OF LIMITS IAW SRM 57-53-01 PG 106 FIG 101 DET VI.  FABRICATED & INSTALLED REPAIR PARTS, RT WING OTBD FLAP, OTBD LE SKIN IAW SRM 57-53-01 FIG 201 REPAIR 2.  IAW TRACKING EA F-5750-T0315178.  TITLE, WINGS & FLIGHT SURFACES, RT OTBD MAIN FLAP & LE REPAIR, RSC TRACKING, CAT A REPAIR.  MAJOR REPAIR.
